English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On Lagrangian algebras in group-theoretical braided fusion categories

MPS-Authors
/persons/resource/persons235136

Davydov,  Alexei
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Davydov_On Lagrangian_oa_2017.pdf
(Any fulltext), 276KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Davydov, A., & Simmons, D. (2017). On Lagrangian algebras in group-theoretical braided fusion categories. Journal of Algebra, 471, 149-175. doi:10.1016/j.jalgebra.2016.09.016.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B4C-C
Abstract
There is no abstract available